THE LIOUVILLE THEOREMS FOR ELLIPTIC EQUATIONS WITH NONSTANDARD GROWTH

Tomasz Adamowicz , Przemysław Górka

Abstract

We study solutions and supersolutions of homogeneous and non-homogeneous A-harmonic equations with nonstandard growth in R n . Various Liouville-type theorems and nonexistence results are proved. The discussion is illustrated by a number of examples
Author Tomasz Adamowicz - [Institute of Mathematics (IM PAN) [Polish Academy of Sciences (PAN)]]
Tomasz Adamowicz,,
-
- Instytut Matematyczny Polskiej Akademii Nauk
, Przemysław Górka (FMIS / DPDE)
Przemysław Górka,,
- Department of Partial Differential Equations
Journal seriesCommunications on Pure and Applied Analysis, ISSN 1534-0392
Issue year2015
Vol14
No6
Pages2377-2392
Publication size in sheets0.75
ASJC Classification2604 Applied Mathematics; 2603 Analysis
Abstract in PolishBadamy rozwiązania i podrozwiązania równań A harmonicznych. Pokazujemy różne warianty twierdzenia Liouvilla.
DOIDOI:10.3934/cpaa.2015.14.2377
URL http://aimsciences.org/journals/displayArticlesnew.jsp?paperID=11680
Languageen angielski
Score (nominal)30
Score sourcejournalList
ScoreMinisterial score = 30.0, 09-01-2020, ArticleFromJournal
Ministerial score (2013-2016) = 30.0, 09-01-2020, ArticleFromJournal
Publication indicators WoS Citations = 2; Scopus Citations = 2; Scopus SNIP (Source Normalised Impact per Paper): 2015 = 1.006; WoS Impact Factor: 2015 = 0.926 (2) - 2015=0.906 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?